# SDR SWAA2015121147008

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 35,209 hours, 20,686 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A110
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, LOWER SKIN CRACKED AT STABILIZER STATION 92.7, APPROX PROXIMATELY 5" FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
